# SDR 2008UALA01382

- Difficulty date: March 13, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 20,216 hours, 8,925 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND EMERGENCY LIGHTING AT OVERWING EXIT INOP.  LOOSE WIRE.  SECURED LOOSE WIRE, ALL CHECKS NORMAL.
